Jayce Robert Getz

  • Assistant Professor in the Department of Mathematics
External address: 225 Physics, Duke Mathematics Department, Durham, NC 27708-0320

Research Areas and Keywords

Algebra & Combinatorics
Automorphic representations, arithmetic geometry
Analysis
Automorphic representations, Trace formulae
Geometry: Differential & Algebraic
arithmetic geometry
Number Theory
Automorphic representations, arithmetic geometry, Trace formulae

Automorphic representations and arithmetic geometry.

Education & Training
  • Ph.D., University of Wisconsin at Madison 2007

  • M.A., University of Wisconsin at Madison 2006

Selected Grants

Langlands Functoriality in Nonsolvable and Relative Settings awarded by National Science Foundation (Principal Investigator). 2014 to 2018

Getz, J, and Goresky, M. "Review of arithmetic quotients." Progress in Mathematics. January 1, 2012. 41-55. Full Text

Getz, J, and Goresky, M. "Hilbert modular forms with coefficients in a Hecke module." Progress in Mathematics. January 1, 2012. 135-150. Full Text

Getz, J, and Goresky, M. "Eisenstein series with coefficients in intersection homology." Progress in Mathematics. January 1, 2012. 179-182. Full Text

Getz, J, and Goresky, M. "Generalities on Hilbert modular forms and varieties." Progress in Mathematics. January 1, 2012. 57-89. Full Text

Getz, J, and Goresky, M. "The full version of theorem 1.3." Progress in Mathematics. January 1, 2012. 167-177. Full Text

Getz, J, and Goresky, M. "Automorphic vector bundles and local systems." Progress in Mathematics. January 1, 2012. 91-110. Full Text

Getz, J, and Goresky, M. "Review of chains and cochains." Progress in Mathematics. January 1, 2012. 21-28. Full Text

Getz, J, and Goresky, M. "The automorphic description of intersection cohomology." Progress in Mathematics. January 1, 2012. 111-134. Full Text

Getz, J, and Goresky, M. "Explicit construction of cycles." Progress in Mathematics. January 1, 2012. 151-166. Full Text

Getz, J, and Goresky, M. "Review of intersection homology and cohomology." Progress in Mathematics. January 1, 2012. 29-39. Full Text

Getz, JR. "A four-variable automorphic kernel function." Research in the Mathematical Sciences 3.1 (December 2016). Full Text

Getz, JR, and Herman, PE. "A nonabelian trace formula." Research in the Mathematical Sciences 2.1 (December 2015). Full Text

Getz, JR, and Klassen, J. "Isolating Rankin-Selberg lifts." Proceedings of the American Mathematical Society 143.8 (April 6, 2015): 3319-3329. Full Text

Getz, JR, and Hahn, H. "A general simple relative trace formula." Pacific Journal of Mathematics 277.1 (2015): 99-118. Full Text

Getz, JR, and Hahn, H. "Algebraic cycles and tate classes on hilbert modular varieties." International Journal of Number Theory 10.1 (February 1, 2014): 161-176. Full Text

Getz, JR, Wambach, E, Getz, JR, and Wambach, E. "Twisted relative trace formulae with a view towards unitary groupsTwisted relative trace formulae with a view towards unitary groups (PublishedAccepted)." American Journal of Mathematics 136 (January 3, 2014): 1-57.

Getz, JR. "An approach to nonsolvable base change and descent." Journal of the Ramanujan Mathematical Society 27.2 (2012): 143-211. (Academic Article)

Getz, J. "Intersection numbers of Hecke cycles on Hilbert modular varieties." American Journal of Mathematics 129.6 (2007): 1623-1658. Full Text

Pages